# SDR DALA2025052203941

- Difficulty date: May 19, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9577 AFTER SEALANT REMOVAL CORROSION WAS FOUND ON ( OTBD LOWER ATTACHING BOLT ) MID FLAP HINGE FITTING STA XW= 251.6 AT RH WING. CORRECTIVE ACTION: STUDS WERE REPLACED AND CENTER WING FLAP HINGE WAS REPLACED BY SERVICEABLE CENTER WING FLAP HINGE PER B717 AMM 57-55-25 (0974785)
